Arkansas, 2007Hail and Damaging Winds in Arkansas, June 10, 2007
June 10, 2007 · NWS TSA · 3 events in 2 counties and zones
Isolated severe thunderstorms occurred across northwest Arkansas during the afternoon hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated severe thunderstorms occurred across northwest Arkansas during the afternoon hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 10, 9:25 AM CST, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 10, 9:25 AM CST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1025 AM CDT SUN JUN 10 2007
.DISCUSSION...
SMALL AREA OF SHOWERS/THUNDERSTORMS LIFTING NORTHEAST INTO MISSOURI
LATE THIS MORNING. MOSTLY SUNNY SKIES ACROSS MUCH OF EASTERN
OKLAHOMA/NORTHWEST ARKANSAS HAS ALLOWED ATMOSPHERE TO ALREADY BECOME
UNSTABLE WITH MINIMAL CIN. AS WEAK DISTURBANCE OVER WESTERN OKLAHOMA
LIFTS NORTHEAST THIS AFTERNOON ATMOSHPERE EXPECTED TO BECOME VERY
UNSTABLE WITH SURFACE LIS EXCEEDING -10 DEG C. ALTHOUGH DEEP
LAYER SHEAR WILL REMAIN MARGINAL...STRONG TO SEVERE THUNDERSTORMS
ARE EXPECTED TO AGAIN DEVELOP/PROPAGATE ALONG RESIDUAL/DEVELOPING
OUTFLOW BOUNDARIES AND IN ZONES OF STRONGER DIFFERENTIAL
HEATING/PREFERRED TERRAIN AREAS. HAVE RAISED POPS TO LIKELY FOR THIS
AFTERNOON ACROSS ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AND
RAISED SEVERE WEATHER PROBABILITIES ACCORDINGLY. ZFP/AFM/PFM
SENT...WILL UPDATE HWO SHORTLY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...12
LONG TERM....10
Hazardous weather outlook, Jun 10, 9:51 AM CST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CDT SUN JUN 10 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1051 AM CDT SUN JUN 10 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY TO MID AFTERNOON.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY TO MID AFTERNOON.
DISCUSSION...
A WEAK UPPER LEVEL DISTURBANCE WILL APPROACH THE AREA THIS
AFTERNOON. AHEAD OF THIS FEATURE...THE ATMOSPHERE WILL BECOME
VERY UNSTABLE BY EARLY AFTERNOON AS STRONG SURFACE HEATING
CONTINUES. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
IN THE HIGHER TERRAIN AREAS OF SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS BY EARLY TO MID AFTERNOON...WITH SCATTERED SEVERE
THUNDERSTORMS SPREADING ACROSS THE REMAINDER OF THE AREA ALONG
DEVELOPING OUTFLOW BOUNDARIES. VERY LARGE HAIL AND DAMAGING WINDS
WILL BE LIKELY WITH THE STRONGER CELLS. THE SEVERE THREAT IS
EXPECTED TO DIMINISH BY MID EVENING AS THE ATMOSPHERE BEGINS TO
STABILIZE WITH THE LOSS OF SURFACE HEATING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
LITTLE CHANGE IN THE OVERALL WEATHER PATTERN IS EXPECTED OVER THE
NEXT WEEK WITH SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS DEVELOPING EACH DAY. WEAK WIND FIELDS ALOFT WILL
LIKELY LIMIT THE SEVERE WEATHER CHANCES TO THE ISOLATED PULSE
SEVERE STORMS WHICH ARE COMMON IN SUMMER.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.
In the hours before
Special weather statement, Jun 10, 6:31 AM CST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
731 AM CDT SUN JUN 10 2007
OKZ060-064-066-067-070-101300-
CREEK OK-MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
731 AM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...WESTERN WAGONER...EASTERN CREEK AND
SOUTHEASTERN TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 731 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
TULSA TO 3 MILES SOUTH OF GLENPOOL TO 6 MILES SOUTHWEST OF
STONEBLUFF...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...HECTORVILLE...LEONARD
...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...STONEBLUFF...ONETA AND
HASKELL.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3621 9609 3587 9605 3576 9560 3620 9579Special weather statement, Jun 10, 7:14 AM CST, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 AM CDT SUN JUN 10 2007
OKZ061-062-067-068-101400-
CHEROKEE OK-MAYES OK-ROGERS OK-WAGONER OK-
814 AM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
EASTERN WAGONER...SOUTHEASTERN ROGERS AND MAYES
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 814 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TIAWAH TO 4 MILES NORTH OF WAGONER...MOVING
NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...OAKS...CLAREMORE...INOLA...TIAWAH...PEGGS...
WAGONER...PRYOR...MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...
SALINA...SPAVINAW...STRANG AND LANGLEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3629 9571 3592 9538 3614 9480 3619 9501
3647 9501Special weather statement, Jun 10, 7:51 AM CST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
851 AM CDT SUN JUN 10 2007
OKZ062-063-101430-
DELAWARE OK-MAYES OK-
851 AM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
DELAWARE AND NORTHEASTERN MAYES
AT 851 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM STRANG TO 3 MILES NORTHWEST OF ROSE...MOVING
NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...JAY...CHLOETA...ZENA...GROVE...ROSE...SPAVINAW...
STRANG...PENSACOLA...LANGLEY AND DISNEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3647 9522 3616 9508 3637 9456 3667 9472Special weather statement, Jun 10, 11:06 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1206 PM CDT SUN JUN 10 2007
ARZ020-101730-
FRANKLIN AR-
1206 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTY:
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN
AT 1206 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES NORTHWEST OF CHARLESTON...MOVING EAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...ALIX...CHARLESTON...
BRANCH...PETER PENDER...VESTA...MEG...DENNING AND ALTUS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3541 9408 3523 9409 3523 9393 3545 9369Special weather statement, Jun 10, 11:24 AM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1224 PM CDT SUN JUN 10 2007
ARZ002-101800-
CARROLL AR-
1224 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
NORTHEASTERN CARROLL
AT 1224 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
DENVER...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OAK GROVE AND DENVER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3647 9347 3635 9341 3632 9327 3650 9327Special weather statement, Jun 10, 11:26 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1226 PM CDT SUN JUN 10 2007
ARZ019-029-101800-
CRAWFORD AR-SEBASTIAN AR-
1226 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
AT 1226 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES SOUTHEAST OF VAN BUREN...MOVING EAST AT 10 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CONCORD...VAN BUREN...
ALMA...KIBLER...SHIBLEY AND DYER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3546 9438 3532 9436 3536 9415 3551 9412Thunderstorm Wind, Franklin
- When
- June 10, 11:50 AM CST
- Where
- Franklin County, Charleston
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.300, -94.030
Thunderstorm winds estimated at 70 miles an hour blew down several trees.
Thunderstorm Wind, Madison
- When
- June 10, 3:05 PM CST
- Where
- Madison County, Aurora
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 36.000, -93.700
Thunderstorm winds estimated at 75 miles an hour blew down two trees and ripped shingles from a roof of a church.
Hail, Madison
- When
- June 10, 3:08 PM CST
- Where
- Madison County, 2 mi N of Aurora
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.029, -93.700
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Kentucky, June 10, 20072 deaths · 1 event
- Tornado and Flash Flooding in Missouri, June 10 to 12, 20071 death · $160,000 · EF0 · 25 events
- Tornado and Flash Flooding in Kansas, June 10 to 13, 2007$2.3 million · EF0 · 8 events
- Damaging Wind in Louisiana, June 10, 2007$400,000 · 50 kt wind · 1 event
- Flash Flood and Hail in Minnesota, June 10 to 11, 20071.75 in hail · 62 events
- Drought in Kentucky, June 10 to 26, 200722 events
- Hail and Damaging Winds in Florida, June 10, 2007$20,000 · 1.75 in hail · 6 events
- Flash Flood and Hail in South Dakota, June 10 to 11, 20071.25 in hail · 18 events
- Flash Flooding and Flood in Texas, June 10, 2007$20,000 · 3 events
- Flash Flooding and Hail in Arkansas, June 10, 20071.75 in hail · 16 events
- Flash Flooding and Hail in Iowa, June 10, 20071.75 in hail · 13 events
- Hail in South Dakota, June 10, 20071.75 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39133, 39134, 39135.